# SDR RAIA201811050011

- Difficulty date: November 5, 2018
- Submitted: November 18, 2018
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 41,712 hours, 25,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY RAMP FWD SUPPORT HAS SIGNS OF CORROSION. REMOVED CORROSION, FOUND TO BE CRACKED. REMOVED AND REPLACED CARGO RAMP FWD SUPPORT.
